# SDR SWAA2022013049202

- Difficulty date: August 11, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 48,930 hours, 28,260 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER T/E ATTACH BRACKET CRACKED AT PANEL 561AB INBD AFT ATTACH POINT. / REMOVED AND REPLACED LT WING LOWER T/E ATTACH BRACKET AT PANEL 561AB PER SRM 51-40-02
